Hi doc. I had a protected sex with my bf n i took ipill on that day. And after 8 days again i took a ipill. So now my periods are delayed. When will it come and get back normal?
Like the answers? Chat privately with the doctor of your choice
Hi, taking I pills frequently disturbs hormones. Every advertise is not up to the mark of keeping people healthy. So your cycles will return to regular, but it may take little time, it depends on individual body.If not then have to consult your Gynecologist and take medicine as per advice.
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.